# SDR MWEA011010

- Difficulty date: July 2, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,769 hours, 42,930 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 2587794
- Part serial: 89035290
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT CAPTAIN HEADING FAILED. REPLACE FLUX VALVE.
